# SDR FDEA201103251173

- Difficulty date: March 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: A53812218
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AT FR47/ STR42 REAR FACE ATTACH ANGLE EVIDENCE OF CRACK COMING FROM THE TOP FASTENER ON WEB. ON FURTHER INSP AND DUE TO NO SRM LIMITS A REPLACEMENT OF THE WEB WAS ACTIONED.  REPLACEMENT WEB INSTALLED IAW SRM 51-40-21 AND DRAWING A53812215
